# SDR IPXA10558044

- Difficulty date: December 29, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 13,082 hours, 17,067 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1020-1055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MCB FLOOR PNL BS 1020-1055 LBL 45-60 DAMAGED.  FABRICATED NEW IAW EO B757-5320-9692.
